MathSciNet Relay Station
MathSciNet bibliographic data
MR1857797 47A16 (46B20)
Chan, Kit C.; Taylor, Ronald D., Jr. Hypercyclic subspaces of a Banach space. Integral Equations Operator Theory 41 (2001), no. 4, 381–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement